.This one has lasted 2 months and dr. put me on this med. Some relief but really afraid of the side effects - any thoughts
I just wanted to say I feel for you I too have been suffering from a migraine for a long time in my case since 10 days before christmas, and it has only been the past week that I can see some relief. I was put on a drug called Metoprolol XR which I have been on for about 5 weeks now, the only thing I am worried about this drug it also has scary side affects as does many medications. I used to take Maxalt which worked for about 1 hour for me, but don't forget each patient will act differently to each drug. I know this doesn't help you much but I just wanted you to know their are others out their also looking for answers on how to manage this horrible pain, good luck with finding something that works for you.
I can't say that I personally have but I was reviewing material on this medication and you know on the first line right after seizures it does discuss Migraine headaches, I was brought up in a day and age drugs had one specific use end of story now we see medicines used for various types of ailments so I guess the only thing we can do is try it if it works great if not then we have to be proactive in our own care and inform the doctor of what does and what doesn't work for us. take care and please keep us posted
Yes I took it 2 different times. Once prescribed by a neurologist and once by a psychiatrist. It made me feel like a Zombie and didn't do much to help. Finally after about a year of taking it this time another neuro took me off of it. I can't tell any difference in the occurrence of headaches but I am at least awake.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - Ever since July of 2012 I have been getting really bad tension headaches. I know for a
Posted 8 Oct 2012 • 6 answers
Posted 24 Feb 2015 • 4 answers
Depakote - Has anyone had severe side effects such as, hair falling out, eyes, headaches, all in all
Posted 8 Jan 2017 • 2 answers
Posted 1 Feb 2017 • 1 answer
Posted 2 Feb 2017 • 1 answer